# SDR CALA2021120102222

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737900
- Aircraft serial: 30129
- Aircraft time: 55,146 hours, 22,332 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Ow Escape(Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED BELOW THE 8TH WINDOW AFT OF THE AFT OVERWING ESCAPE HATCH REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED BELOW THE 8TH WINDOW AFT OF THE AFT OVERWING ESCAPE HATCH REF 737-900 AMM 33-51-06 REV 75
